MathSciNet Relay Station
MathSciNet bibliographic data
MR1153168 (93d:76065) 76R99 (65L10 65N99 76M25 76N99)
Mackenzie, J. A.; Morton, K. W. Finite volume solutions of convection-diffusion test problems. Math. Comp. 60 (1993), no. 201, 189–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement